The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 8, Issue 2, 1989
Metadata
 

A Geometric Maximum Principle for Surfaces of Prescribed Mean Curvature in Riemannian Manifolds
Ulrich Dierkes
pp. 97–102
Abstract | Full-Text PDF (726 KB) | Metadata

Ein Gitterpunktproblem in der hyperbolischen Ebene
Tobias Martin
pp. 103–120
Abstract | Full-Text PDF (1240 KB) | Metadata

The Spectrum and Quadrature Formulas of Spherical Space Forms
Friedbert Prüfer
pp. 121–130
Abstract | Full-Text PDF (892 KB) | Metadata

Asymptotics of the Green function and Poisson kernels of a mixed parabolic problem in a cone. I.
Vladimir Kozlov
pp. 131–151
Abstract | Full-Text PDF (1463 KB) | Metadata

Elliptische Randwertprobleme zweiter Ordnung in Gebieten mit einer Fehlstelle
Alfred Herwig
pp. 153–161
Abstract | Full-Text PDF (738 KB) | Metadata

Traces of Anisotropic Sobolev Spaces with Mixed $L_p$-Norms on Hyperplanes
Mircea Malarski
pp. 163–167
Abstract | Full-Text PDF (734 KB) | Metadata

On the Behaviour of the Distributional Stieltjes Transformation at the Origin
Stevan Pilipović
pp. 169–176
Abstract | Full-Text PDF (772 KB) | Metadata

Faktorisierung eines Differentialoperators unendlicher Ordnung in verallgemeinerten Ableitungen
Alexej Timofeev
pp. 177–181
Abstract | Full-Text PDF (678 KB) | Metadata

Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition
A. B. Dishliev and D. D. Bainov
pp. 183–196
Abstract | Full-Text PDF (1212 KB) | Metadata